MathSciNet Relay Station
MathSciNet bibliographic data
MR2093481 (2005i:33019) 33D52 (05E05 17B37 43A90 81R50)
Letzter, Gail Quantum zonal spherical functions and Macdonald polynomials. Adv. Math. 189 (2004), no. 1, 88–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement